# SDR EISA97069

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 1110-1130 BELOW CENTER SEAT TRACK, LOWER ATTACH ANGLE CRACKED IN SEVERAL PLACES.  FABRICATED AND INSTALLED NEW PART AND INTERCOSTAL PER SRM 51-30-2.  (M)
